# SDR IPXA2022020478642

- Difficulty date: January 10, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO LONGERON 45R IS CORRODED AT STA. 5-118.REPAIRED CORRODED CENTER CARGO.  LONGERON 45R BETWEEN STA. 5-93 & 5-123 IAW VT-SAA EA 011-5310-01-A9465 REV. I/R AND UPS EO MD11-5310-82761-A (MAJOR)
